# SDR 2010FA0000530

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: General aviation
- Aircraft: N208PA
- Make and model: Diamon DA 42
- Aircraft serial: 42321
- Aircraft time: 794 hours
- Engine: Thielt TAE1250299
- Engine time: 793 hours
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Clutch
- Part number: 057211K006002
- Part serial: 20953
- Condition: Blown
- Location: Engine
- Part time: 191 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT THE PILOT SAID THE LT ENGINE LOST POWER THEN IT OVERSPEED. ENGINE SHUTDOWN.
